3 doctors weighed in:

Luq& some llq pain/burning. Dr said costocondritis but just saw bloody corn in drk brown stool.I'm on mobic (meloxicam) for pain & have gastritis. Should I worry?

3 doctors weighed in
Dr. Silviu Pasniciuc
Internal Medicine
2 doctors agree

In brief: Stop Mobic (meloxicam)

Would recommend stopping Mobic (meloxicam).
Let your doc know about your symptoms. Would also recommend taking OTC Omeprazole/ Esomeprazole for your stomach unless you already take something for your gastritis. If pain/ possible bleeding continues, please seek immediate medical attention.

In brief: Stop Mobic (meloxicam)

Would recommend stopping Mobic (meloxicam).
Let your doc know about your symptoms. Would also recommend taking OTC Omeprazole/ Esomeprazole for your stomach unless you already take something for your gastritis. If pain/ possible bleeding continues, please seek immediate medical attention.
Dr. Silviu Pasniciuc
Dr. Silviu Pasniciuc
Thank
Get help from a real doctor now
Dr. Mark Pack
Board Certified, Surgery
28 years in practice
3M people helped
Continue
111,000 doctors available
Read more answers from doctors